# SDR UALA2012122807448

- Difficulty date: December 27, 2012
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757-21B
- Aircraft serial: 25129
- Aircraft time: 70,790 hours, 26,163 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: MA30A1001
- Part serial: AA275146D
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE.  UNWANTED FUEL TRANSFER.  RT DEFUEL VALVE PARTIALLY REMOVED BOTTOM 2 RETAINING SCREWS ARE OUT.  GAMMA COUPLINGS ARE LOOSE.  COMPLETED REMOVAL AND INSTALLATION OF DEFUEL VALVE BODY PER MM.  REPLACED RT SUMP DRAIN.  REMOVED RT REFUELING VALVE ACTUATOR PER MM.  NEW ACTUATOR INSTALLED AND NEEDS COMPLETION OF INSTALLATION PER MM TO COMPLETION.  COMPLETED RT REFUELING VALVE REPLACEMENT REF MM-28-26-02 STEP 3H(4) TO COMPLETION.
